| Model Number |
M00558610 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable event of balloon torn block h11: investigation results the device is currently in transit to boston scientific for evaluation and a supplemental report will be submitted following completion of the technical analysis.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dase dilatation balloon was attempted to be used during an ampullar dilatation procedure performed on (b)(6) 2026.During the procedure, the balloon torn.It was noticed that the pressure was not consistent.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be stable.